The role of neutrophils in psoriasis has long been discussed. We report a patient with long-standing psoriasis vulgaris who showed rapid improvement during agranulocytosis caused by ticlopidine. The patient did not develop any new psoriatic lesions for several days, although neutrophils increased daily after the administration of ticlopidine was stopped. The day after the peripheral blood neutrophil count recovered, several psoriatic plaques reappeared. The correlation of psoriatic activity with peripheral blood neutrophil counts suggests that a certain number of neutrophils may be required to initiate and maintain psoriasis. (J Am Acad Dermatol 2000;43:391-5.)Le texte complet de cet article est disponible en PDF.
| This supplement is made possible through an educational grant from Ortho Dermatological to the American Academy of Dermatology.
| This work was partly supported by a grant from the Japanese Ministry of Welfare and Health.
| Reprint requests: Eiko Toichi, MD, Department of Dermatology, Kyoto University, Graduate School of Medicine, 54 Kawahara-cho, Shogoin, Sakyo-Ku, Kyoto 606-8507, Japan.